# SDR 2008UALA02397

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CROSS BEAM CRACKED JUST INBOARD OF STOP FITTING.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE. FABRICATED & INSTALLED FILLER DOUBLER TO CROSSBEAM.
